# SDR SWAA2022082229489

- Difficulty date: July 15, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 AND 16 INCH. FROM FRONT SPAR. CRACK LENGTH = 0.750 INCH. APPROX. 2022-365588 / [01] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE: 08-SEP-22 WAS USED.;[02] REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED BTW STAB STA 184.70 TO 203.10 AND 16 INCH. FROM FRONT SPAR IAW B737-700 SRM 51-40-02 AND SRM 55-10-09-2R-11 REPAIR 11; FIG. 204; SHEET 2; DETAIL B; TABLE 202; SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTED STEP 2: REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED BTW STAB STA 184.70 TO 203.10 AND 16 INCH. FROM FRONT SPAR IAW B737-700 SRM 51-40-02 AND SRM 55-10-09-2R-11 REPAIR 11; FIG. 204; SHEET 2; DETAIL B; TABLE 202; THIS REPAIR IS CATEGORY B; THIS REQUIRED INSPECTION; THRESHOLD INSPECTION IS: 56;000 TOTAL FLIGHT CYCLES AND REPIT INSPECTION EVERY 9;000 TOTAL FLIGHT CYCLES; SEE INDIVIDUAL SIGN OFFS BELOW.;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
